# SDR AALA202207119866

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737
- Aircraft serial: 29533
- Aircraft time: 60,729 hours, 25,323 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Zone 600 - Rh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE MESSAGE AMBER DISPLAYED ON RIGHT FUEL TANK INDICATOR ON CLIMB OUT. LEVELED OFF AT 7,000, RAN FUEL IMBALANCE PROCEDURE, TOOK US TO FUEL LEAK PROCEDURE. FUEL GREATER THAN 1000 LBS LOW. DIVERTED TO IAD, AND EMERGENCY WAS DECLARED ON LANDING FUEL IMBALANCE LIGHT WENT OUT SHOWED 900 LBS OFF AFTER SINGLE POINT PRESSURE FUELING AND RIGHT MAIN TANKS WERE 8.50 FUELER AND CREW NOTICED 250 POUNDS FROM RIGHT MAIN TANK TRANSFERRED UNCOMMANDED TO CENTER TANK. TROUBLESHOT PER FIM 28-21-00-810-813. INSPECTED AND CLEANED THE CHECK VALVES IN THE MANIFOLD. PERFORMED GENERAL VISUAL INSPECTION OF THE THE MANIFOLD, CHECKED OK. FOUND NUMBER 2 TANK AND CENTER TANK FUELING SHUTOFF VALVES BAD. REMOVED AND REPLACED NUMBER 2 TANK AND CENTER TANK (AALA202207119292) FUELING SHUTOFF VALVES PER AMM 28-21-51.
